# SDR UIEA2022083000929

- Difficulty date: September 10, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 108,520 hours, 19,072 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN STA 1000 S15L TO S16L AFT INTERNAL SKIN FOUND CORROSION( CORROSION AREA REMOVED AS PER SRM 51-10-01 AND REPROTECTED AS PER SRM 51-20-01 AND REPROTECTED AS PER SRM 51-20-01 AND CHECKED WITHIN SRM 53-00-01 ALLOWABLE DAMAGE 2 FIG 101 LIMITS ( REF 95 DATE 20 JUN 2022 ) AND RI NO. : RI-53-00-15855 REV C PART 3 )
